MathSciNet Relay Station
MathSciNet bibliographic data
MR739785 (85e:14022) 14F05 (14B12)
Green, Mark L. Koszul cohomology and the geometry of projective varieties. J. Differential Geom. 19 (1984), no. 1, 125–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement